Moisturizer

Moisturizers, otherwise called emollients, are skin products that are used to lubricate, moisturize, and protect the skin. These functions are naturally carried out by the oil or sebum produced by the oil-secreting glands in the skin. Moisturizers prevent the evaporation of water from the deeper layers of the skin, thus preventing it from drying out.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Why do I have black patches on the periphery of my feet?

Query: Hi doctor, I have skin allergy on feet. Black patches on periphery of feet. Lack of moisture in those areas causing wide open cracks and even the flesh are exposed outside. I have attached the pictures for your reference. Kindly guide. Thank you.  Read Full »


Dr. Rashmi Singh

Cosmetologist, Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hello, Welcome to icliniq.com. Is the lesion present on both the feet? Do you have any itchy lesion anywhere else in the body? How long have you had it? Judging by the photographs (attachment removed to protect patient identity) and the limited history, I have come to the following conclusi...  Read Full »

What could be the reason for rashes in legs with extreme itching?

Query: Hello doctor, I am a 26-year-old female with no significant health history. I have anxiety, and I had hyperthyroidism in the past. I have had an itchy rash for over three months. It started as a small patch behind my left knee. It happened after having a ring shaped rash on my left thigh. I was tre...  Read Full »


Dr. Gauri Kshirsagar

Dermatologist

Answer: Hi, Welcome to icliniq.com. You do have a bright red colored rash over the legs. Such rashes occur mostly as a response to allergies. Now allergies can be because of food (artificial colors) or even at times because of insect bites. The petechial patch on the shin is nothing but a result of exces...  Read Full »

What is the treatment for red circular lesions in legs?

Query: Hi doctor, I have red circular lesions on lower extremities. Currently I am taking Amlodipine 10 mg qd, Benazepril 20 mg and Clonidine 0.2 mg. I have not yet taken any tests. Kindly suggest what can it be?  Read Full »


Dr. Asmeet Kaur Sawhney

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. Red circular lesions can be fungal infection, lichen planus or drug rash. I would recommend you to upload the photographs of the rash, so that I can have a clear picture of the condition and can guide you accordingly. Let me know the duration of the rash. Is there any his...  Read Full »

What is the cause for rough skin and red bumps on cheeks after shower?

Query: Hello doctor, I have noticed that whenever I get out of the shower I have these small red bumps on my cheek bones and around my eyes and eyebrows. They usually take hours or the entire day to go away. Also, recently my skin has been very rough and makes makeup application very difficult. I am assum...  Read Full »


Dr. Shaunak Patel

Cosmetologist, Dermatologist, Venereologist

Answer: Hello, Welcome to icliniq.com. I appreciate you asking about your concern. You have very good skin in terms of tone and quality for your age. I would like to draw your attention to a few things though. Well, as you mentioned the hormonal pills can make your skin behave funny. It pops open the pore...  Read Full »

What causes red and itchy spots on the skin?

Query: Hi doctor, I am 32 years old. I have got some red spots on my skin especially on legs, where I wear socks and also one spot on my left hand. After long time, I recently started jogging. I am new to the place where I am now. I had encountered sock allergy earlier also, but got relieved after using ...  Read Full »


Dr. Asmeet Kaur Sawhney

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. I have reviewed your photographs (attachments removed to protect patient identity). You are having eczema. I would recommend you to apply Clobetasol propionate cream on the affected areas twice daily and take tablet Levocetirizine 5 mg twice daily. Continue this for t...  Read Full »

Why is my T-zone very dry?

Query: Hello doctor, The skin on my face is extremely dry. It becomes dry in patches, and I have to moisturize it 3 to 4 times to stop it from itching and hurting. It has always been a problem, but it has worsened over the last few months. The skin on my cheeks is quite red, and my T-zone is very dry. Any...  Read Full »


Dr. Rashmi Singh

Cosmetologist, Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hello, Welcome to icliniq.com. Do you have very dry patches elsewhere too? Do you have dandruff? What products do you use on your face? Are the patches always there or appear in episodes? Are there any fixed sites on the face where you get these? Please answer these questions so we can get a better...  Read Full »

How to do transition from winter skin-care routine to spring?

Query: Hello doctor, How to do transition of your winter skin-care routine to spring?   Read Full »


Dr. Rabia

Dermatologist

Answer: Hello, Welcome to icliniq.com. As compared to winter, in spring season skincare is changed as follows. 1. In winters, an individual's requirement of water becomes less, whereas in spring one should increase the intake of water as insensible loss of water increases from our skin. 2. In winters, skin ...  Read Full »

Can Tacrolimus ointment be used for peelings lips?

Query: Hi doctor, I have peeling lips for past one year. It started over last winter when I applied moisturizer. Even after I stopped applying the moisturizer it is peeling still. I went to a doctor and he gave me a vitamin tablet. But, I did not get any cure with that. Then I visited a dermatologist and h...  Read Full »


Dr. Asmeet Kaur Sawhney

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. I have gone through your history and can very well understand your concern. I would recommend you to upload the photographs of your lips so that I have a clearer picture of your condition and can guide you in a better way. I would also like to ask you few questi...  Read Full »

What is the supposed oil and moisture content level, in the face?

Query: Hello doctor, What is the supposed oil content level? And moisture level in the face that will be considered as normal, low or high?  Read Full »


Dr. Mashfika N Alam

Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. Both dry skin and oily skin are considered normal as long as it is not causing any problem such as premature cellular aging, wrinkles, acne, and the likes. The amount of moisture in the skin, on the other hand, has to be enough to keep your skin hydrated. So there is...  Read Full »

I have strange redness and red spots on my face and is becoming worse. Why?

Query: Hello doctor,I have strange redness and red spots on my face. I have photos to attach. It came up one day six months ago for no particular reason. Since then, it has been on and off in terms of severity but never completely disappeared. At first, I thought it was dry skin and tried some moisturizer ...  Read Full »


Dr. Payal Chauhan

Dermatologist, Venereologist

Answer: Hello, Welcome to icliniq.com. It looks like an eczematous rash only (attachment removed to protect patient identity). It could be due to dryness, or excess seborrhoea which is getting exacerbated by sunlight exposure. Use the following medicines they should help, 1. Fluticasone propionate 0.05%...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.